# SDR SIMA20170928003

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 39,269 hours, 35,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R THE LAMP IAW AMM 33-50-10-000-801-A, AND 33-50-10-400-801-A. OPS CHECKED GOOD.
